well there’s your problem.
I first started reading about steroids about 10 years before I finally tried them. And I spent a solid year reading 5 days a week leading up to my first cycle.
Look, we all know you didn’t read enough because of your posts. Water under the bridge at this point, but I highly recommend taking a long time before you try another cycle.
testosterone. the fact that you didn’t know this already is just another example of how incredibly unprepared you were for this. That’s a really, really easy question. You should have known the answer. There are literally thousands of ‘1st time user’ threads you could have read, and I’d bet 98% or more of them are either testosterone-only, or testosterone with an oral for a few weeks.
Anyway, to your initial post. The reactions you mentioned aren’t uncommon at all. Those things pretty much happen to everyone who uses tren, you should have expected them. The fact that those things caused you to stop is concerning, because you SHOULD have known those things were going to happen. Tren almost always raises blood pressure, and almost always causes sleep issues.
I ran my first tren cycle last summer. Well, tried to. I also quit after 2 weeks, but that was because I had an allergic reaction to the product. Some people get ‘tren cough’, which is what happened to me. Everytime I injected, I would cough for a solid 20-30 minutes. It was pretty unbearable. I gave myself 2 weeks to get acclimated. After I saw no improvement, I stopped.